MathSciNet Relay Station
MathSciNet bibliographic data
MR2923445 47H04 (47H10)
Dhompongsa, S.; Kaewkhao, A.; Panyanak, B. Browder's convergence theorem for multivalued mappings without endpoint condition. Topology Appl. 159 (2012), no. 10-11, 2757–2763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement